# SDR UALA2010061102048

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,922 hours, 8,050 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 291
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK LEAKING.  REPLACED CAPTAIN'S 02 MASK. CAPT'S O2 MASK OPS CHECKS GOOD. O2 PRESSURE IS WITHIN DISPATCH LIMITS.
